Change search
ReferencesLink to record
Permanent link

Direct link
Real interpolation of compact operators between quasi-Banach spaces
Department of Mathematical Analysis, Faculty of Mathematics, Universidad Complutense de Madrid.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1998 (English)In: Mathematica Scandinavica, ISSN 0025-5521, E-ISSN 1903-1807, Vol. 82, no 1, 138-160 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1998. Vol. 82, no 1, 138-160 p.
Research subject
URN: urn:nbn:se:ltu:diva-12211Local ID: b4ef4290-a092-11db-8975-000ea68e967bOAI: diva2:985161
Godkänd; 1998; 20070110 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(459 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 459 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Mathematica Scandinavica

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link